Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

Vol. 41, No. 1, 2000 · Contents

Walter Benz:
Eine gemeinsame Kennzeichnung der Krümmungsachse bei Regelflächen und Kurven

Andrea Blunck:
Reguli and Chains over Skew Fields

Reinhard C. Laubenbacher, Cynthia J. Woodburn:
A New Algorithm for the Quillen-Suslin Theorem

M. R. Darafsheh; A. Rahnamai Barghi:
Towards a Classification of Homogeneous Integral Table Algebras of Degree Five

Martin Henk, Robert Weismantel:
On Minimal Solutions of Diophantine Equations

Rainer Steinwandt, Jörn Müller-Quade:
Freeness, Linear Disjointness and Implicitization - a Classical Approach.

S. Geller, Alok Kumar Maloo, D. P. Patil, L. G. Roberts:
Kähler Differentials of Affine Monomial Curves

Boris M. Vernikov:
Modular Elements in Congruence Lattices of $G$-sets

Friedrich Junke; Olaf Sarges:
Minimal Spherical Shells and Linear Semi-infinite Optimization

H. Groemer:
On the Symmetric Difference Metric for Convex Bodies

Toshiaki Shoji:
Green Functions and a Conjecture of Geck and Malle

Aderemi O. Kuku:
Equivariant Higher $K$-theory for Compact Lie Group Actions

St. Mehlhos:
Simple Counter Examples for the Unsolvability of the Fermat- and Steiner-Weber-Problem by Compass and Ruler

Rolf Walter:
Homogeneous Parabolic Surfaces in $ R^4$

Günter Heinz:
The Concept of Cutting Vectors for Vector Systems in the Euclidean Plane

Apostolos Thoma:
Construction of Set Theoretic Complete Intersections via Semigroup Gluing

Victor Pambuccian:
Affine Super-Pythagorean Geometry

Saïd Benayadi:
The Root Space Decomposition of the Quadratic Lie Superalgebras

John Brinkman:
Generators of Order Two for $S_n$ and its Two Double Covers

Rolf Sulanke:
Möbius Invariants for Pairs of Spheres $(S_1^m, S_2^l)$ in the Möbius Space $S^n$

Klaus Metsch, L. Storme:
$2$-Blocking Sets in PG$(4,q)$, $q$ Square

Adil G. Naoum\qquad Layla S. M. Al-Shalgy:
Quasi-Frobenius Modules

Attila Bölcskei:
Classification of Unilateral and Equitransitive Tilings by Squares of Three Sizes

A. Alzati, G. M. Besana:
Koszul Cohomology and $k$-Normality of a Projective Variety

Thorsten Holm:
Hochschild Cohomology Rings of Algebras $k[X]/(f)$

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jul 2000. Last modified: 5 July 2000.

© 2000 ELibM for the EMIS Electronic Edition